×

zbMATH — the first resource for mathematics

The weight of a pseudocompact (homogeneous) space whose cardinality has countable cofinality. (English) Zbl 0446.54011

MSC:
54A25 Cardinality properties (cardinal functions and inequalities, discrete subsets)
54A35 Consistency and independence results in general topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. W. Bagley, E. H. Connell, and J. D. McKnight Jr., On properties characterizing pseudo-compact spaces, Proc. Amer. Math. Soc. 9 (1958), 500 – 506. · Zbl 0089.17601
[2] William B. Easton, Powers of regular cardinals, Ann. Math. Logic 1 (1970), 139 – 178. · Zbl 0209.30601 · doi:10.1016/0003-4843(70)90012-4 · doi.org
[3] Ryszard Engelking, Topologia ogólna, Państwowe Wydawnictwo Naukowe, Warsaw, 1975 (Polish). Biblioteka Matematyczna. Tom 47. [Mathematics Library. Vol. 47]. Ryszard Engelking, General topology, PWN — Polish Scientific Publishers, Warsaw, 1977. Translated from the Polish by the author; Monografie Matematyczne, Tom 60. [Mathematical Monographs, Vol. 60].
[4] Zdeněk Frolík, The topological product of countably compact spaces, Czechoslovak Math. J. 10 (85) (1960), 329 – 338 (English, with Russian summary). · Zbl 0099.38502
[5] Leonard Gillman and Meyer Jerison, Rings of continuous functions, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. · Zbl 0093.30001
[6] R. E. Hodel, On the weight of a topological space, Proc. Amer. Math. Soc. 43 (1974), 470 – 474. · Zbl 0284.54001
[7] Thomas Jech, Set theory, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1978. Pure and Applied Mathematics. · Zbl 0419.03028
[8] I. Juhász, Cardinal functions in topology, Mathematisch Centrum, Amsterdam, 1971. In collaboration with A. Verbeek and N. S. Kroonenberg; Mathematical Centre Tracts, No. 34. · Zbl 0224.54004
[9] Menachem Magidor, On the singular cardinals problem. I, Israel J. Math. 28 (1977), no. 1-2, 1 – 31. , https://doi.org/10.1007/BF02759779 Menachem Magidor, On the singular cardinals problem. II, Ann. of Math. (2) 106 (1977), no. 3, 517 – 547. · Zbl 0365.02057 · doi:10.2307/1971065 · doi.org
[10] Menachem Magidor, On the singular cardinals problem. I, Israel J. Math. 28 (1977), no. 1-2, 1 – 31. , https://doi.org/10.1007/BF02759779 Menachem Magidor, On the singular cardinals problem. II, Ann. of Math. (2) 106 (1977), no. 3, 517 – 547. · Zbl 0365.02057 · doi:10.2307/1971065 · doi.org
[11] Victor Saks and R. M. Stephenson Jr., Products of \?-compact spaces, Proc. Amer. Math. Soc. 28 (1971), 279 – 288. · Zbl 0207.52802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.